# SDR AALA202312110174

- Difficulty date: December 5, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 41,393 hours, 4,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF LEFT HAND FRONT SPAR CHORD AND UNDERWING LONGERON, LOCATED AT BS 1035 AND STR 35 TO 37 LEFT. INSTALLATION OF DOUBLER AND REPLACEMENT UNDERWING LOWER CHORD. PER BOEING DRAWING 675W0001.
